# SDR 2006UALA00397

- Difficulty date: March 5, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 63,104 hours, 10,260 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BACO1A5T521363
- Condition: Broken
- Location: Bs 789-808
- Part time: 63,104 hours, 10,260 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN SEAT TRACK OUTBD LT SIDE STA 786-808, LBL 88 INBD NODES BROKEN OFF FROM TRACK.  DAMAGED SEAT TRACK REMOVED/REPLACED PER SRM.
